# SDR FDEA201609163279

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502508
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE, WING SIDE LOWER MOUNT OTBD HOLE BORE CORROSION.  HINGE REWORKED AND FOUND EXCEED LIMIT PER CMM 57-44-08.  EXISTING HOLE: DIA 0.707", FINAL HOLE: DIA 0.729", MAXIMUM ALLOWABLE HOLE: DIA 0.709".  REPAIR BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0328311 PART 1 STEP 1.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
